| Model Number |
SUTURE ANCHOR, PEEK CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/02/2024, it was reported by an arthrex employee via email that an ar-1927psf-45 anchor was broken during insertion.The procedure was completed by using another new ar-1927psf-45, no patient harm and no secondary procedure was needed.All fragments were retrieved.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.The complaint allegation is confirmed.One unpackaged, ar-1927psf-45, batch (b)(4), was received for investigation.Visual evaluation confirms that the anchor is detached from the device and is broken.Functional testing couldn't be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical force.As well as improper bone preparation.